# SDR AALA20170807002

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936594541
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND TIE DOWN TRACK BETWEEN STATION 636 AND 788. REPLACED TIE DOWN (CARGO) TRACK PER SRM 51-01-00-001 AND DRAWING 5936594.
